Kentucky, 2009

Flash Flooding and Hail in Kentucky, June 25, 2009

June 25, 2009 · NWS LMK · 9 events in 3 counties and zones

A weak frontal boundary and weak winds aloft created slow moving thunderstorms that served as mainly heavy rain producers causing some flash flooding. A few reports were also received of sub-severe hail and gusty winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A weak frontal boundary and weak winds aloft created slow moving thunderstorms that served as mainly heavy rain producers causing some flash flooding. A few reports were also received of sub-severe hail and gusty winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 25, 12:20 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 25, 12:20 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
120 PM EDT THU JUN 25 2009

.UPDATE FOR 18Z TAFS...

&&

.MORNING UPDATE...

DOING AN UPDATE TODAY TO RAISE TEMPS A COUPLE OF DEGREES MAINLY OVER
THE WRN CWA. FORCING MECHANISMS HARD TO PICK OUT TODAY...BUT A WEAK
LOW OVER SRN OHIO MAY HELP SPARK SOME SHOWERS/STORMS THIS AFTERNOON
OVER THE BLUEGRASS. OTHERWISE...ANOTHER WEAK LOW AND FRONTAL
BOUNDARY...THIS TIME AIDED BY A SHORTWAVE DIVING SEWD TOWARDS THE
REGION EASILY SEEN IN WV...SHOULD SPARK LATE AFTERNOON SHOWERS AND
THUNDERSTORMS MAINLY OVER THE NRN HALF OF THE CWA. EVENTUALLY THE
FRONT WILL PASS THROUGH AROUND 12Z TOMORROW MORNING...BUT GIVEN THE
INSTABILITY IN PLACE EXPECT THE MOST ACTIVITY LATE THIS AFTERNOON
AND INTO THE EVENING HOURS OVER OUR NRN CWA...WELL AHEAD OF THE
GREAT LAKES FRONT. BUT POPS ARE ALREADY ON TRACK WITH THAT...SO
JUST A SMALL UPDATE TO CLOUDS AND TEMPS TODAY.

&&

.SHORT TERM (TODAY AND TONIGHT)...

IN THE UPPER ATMOSPHERE LOW PRESSURE LOCATED OVER SOUTH CENTRAL
CANADA THIS MORNING WILL DIG INTO THE GREAT LAKES AS IT HEADS
TOWARD THE EAST COAST. THIS WILL FORCE A RIDGE CENTERED OVER THE
SOUTHERN PLAINS TO RETREAT SLIGHTLY AND WILL PLACE THE LOWER OHIO
VALLEY BACK INTO A NORTHWEST FLOW. A WEAK COOL FRONT WILL DROP
INTO THE REGION TONIGHT AND SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP ALONG AND AHEAD OF THIS FRONTAL BOUNDARY. THE BEST
CHANCE FOR STORMS WILL BE THIS AFTERNOON AND EVENING. SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND
POSSIBLE SOME HAIL.

TEMPERATURES THIS AFTERNOON WILL AGAIN WARM INTO THE UPPER 80S AND
LOWER 90S WITH LOWS TONIGHT DROPPING INTO THE UPPER 60S.

JA

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...

FRIDAY THROUGH SUNDAY NIGHT...

OVER THE LAST 24 HOURS...THE MODEL SOLUTIONS HAVE STARTED TO TREND
SLOWER WITH THE FRONTAL BOUNDARY MOVING THROUGH THE MID OHIO
VALLEY.  THE ENSEMBLES ARE ALSO IN AGREEMENT WITH A SLIGHTLY SLOWER
FRONTAL PUSH AS WELL.  GIVEN THESE TRENDS...FEEL THAT IT WILL BE
NECESSARY TO KEEP CHC POPS IN THE FCST FOR FRIDAY.  OVERALL..FEEL
THAT BEST CHANCES OF PRECIP WILL BE ACROSS THE CENTRAL AND SOUTHERN
SECTIONS OF KY.  ACTIVITY LOOKS TO END BY FRIDAY EVENING...FOLLOWED
BY A PERIOD OF DRY AND HOT WEATHER FOR SATURDAY.  HIGHS FRIDAY LOOK
TO BE IN THE MID TO UPPER 80S WITH SOME LOWER 90S DOWN ALONG THE
KY/TN BORDER REGION.  OVERNIGHT LOWS WILL STILL BE MILD WITH UPPER
60S TO LOWER 70S.

H5 RIDGE WILL ATTEMPT REBUILD QUICKLY INTO THE REGION ON SATURDAY.
WITH PLENTY OF SUNSHINE...TEMPERATURES ARE EXPECTED TO WARM IN THE
LOWER TO MID 90S ACROSS MUCH OF THE REGION.  BY LATE SAT
NIGHT...NEXT WAVE IS FCST TO MOVE SE ALONG THE NE PERIPHERY OF THE
H5 RIDGE.  THIS WILL BRING A COLD FRONT THROUGH THE REGION ALONG
WITH OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS.  TIMING SEEMS TO
BE A BIT FASTER IN THE MODELS THIS MORNING.  SO WILL INSERT SLIGHTLY
HIGHER CHANCES OF PRECIP IN THE NW FOR LATE SAT NIGHT.  SUNDAY LOOKS
TO BE MOSTLY CLOUDY WITH SCATTERED SHOWERS AND STORMS ROAMING ACROSS
THE STATE AS THE FRONT MOVES THROUGH.  CLOUDS AND PRECIP WILL LIKELY
PUSH TEMPS DOWN...SO HAVE TRENDED TEMPS DOWN IN TO THE MID TO UPPER
80S...WHICH IS CLOSE TO THE 00Z GFS RAW MODEL OUTPUT.

MONDAY THROUGH WEDNESDAY...

LATEST SUITE OF DETERMINISTIC AND ENSEMBLE MODEL SOLUTIONS CONTINUE
TO ADVERTISE A DEEP CUT OFF H5 LOW ACROSS THE GREAT LAKES REGION
EARLY NEXT WEEK.  ENSEMBLE SOLUTIONS COMPARED TO CLIMATOLOGY SUGGEST
THAT THE HEIGHTS ACROSS THE GREAT LAKES EARLY NEXT WEEK MAY RUN SOME
2 STD DEVS BELOW NORMAL...WHICH IS SIGNIFICANT AND SHOWS VERY GOOD
INTRA MODEL MEMBER AGREEMENT. INDEED SPAGHETTI PLOT HEIGHT DIAGRAMS
ARE RELATIVELY TIGHT.  AS THIS H5 LOW SITS ACROSS THE SE GREAT LAKES
AREA...SFC HIGH PRESSURE WILL BE THE MAIN INFLUENCE ON OUR WEATHER
PATTERN.  GIVEN OUR GEOGRAPHIC LOCATION WITH RESPECT TO THE POSITION
OF THE UPPER LOW...WELL BE IN A NORTHWEST FLOW THROUGH THE PD.

CURRENT FCST OF A DRY FORECAST PERIOD STILL LOOKS GOOD HERE...BUT I
AM STARTING TO SEE SIGNS THAT THE TEMPERATURES FOR THIS PERIOD ARE A
BIT TOO WARM.  OVER THE PAST FEW DAYS...THE RAW MODEL DATA FROM THE
GFS AND EURO SOLUTIONS HAVE BEEN SUGGESTING A COOLING OF
TEMPERATURES.  DEPARTURES BETWEEN THE RAW MODEL DATA AND THE
STATISTICAL GUIDANCE ARE RUNNING ABOUT 6-8 DEGS. GIVEN THE H5
ANOMALIES...THE GROWING DEPARTURES BETWEEN THE RAW AND STATISTICAL
GUIDANCE...AND THAT THE MODELS HAVE SHOWN A WARM BIAS IN THE AREA
DURING THE LAST WEEK OR SO...FEEL THAT WE NEED TO LOWER TEMPS A BIT
FOR MON/TUE.

WITH THIS FORECAST CYCLE...WILL A GRADIENT OF TEMPERATURES ACROSS
THE REGION.  PLAN ON GOING WITH HIGHS AROUND 80 IN THE NORTHEAST
SECTIONS TO THE MID 80S IT THE SW SECTIONS FOR MON/TUE.  WE COULD
VERY WELL SEE SOME UPPER 70S FOR TEMPS IN THE BLUEGRASS REGION ON
MON/TUE...BUT WELL HAVE TO SEE HOW LARGE THIS H5 CUT LOW GETS...OR
EVEN IF THE SOLUTIONS VERIFY.  OVERNIGHT LOWS WILL BE QUITE COOL AS
WELL WITH LOWER TO MID 60S FOR LOWS.  A MODERATION IN TEMPS IS IN
THE CARDS BY WEDNESDAY AS TEMPS LOOK TO WARM BACK CLOSE TO SEASONAL
AVERAGES.

MJ

&&

.AVIATION (18Z TAFS)...

A WEAK BOUNDARY MOVING SEWD FROM SOUTHERN OHIO AND INDIANA WILL AT
THE VERY LEAST GENERATE SCT TOWERING CU/ISOLATED CB FROM 3-4KFT.
UNTIL COVERAGE BECOMES MORE THAN ISOLATED...WILL CARRY VCSH AT
SDF...VCTS AND CB IN AT LEX AND WILL KEEP BWG DRY FOR NOW. THIS
ACTIVITY SHOULD STAY FOCUSED ALONG THE WEAK BOUNDARY...AND SHOULD
WANE AFTER SUNSET...ROUGHLY 02Z. AFTER THAT...A FEW MVFR VSBYS WILL
BE POSSIBLE DUE TO BR/LIGHT FG EARLY FRIDAY MORNING.

THEN...ANOTHER WEAK FRONT WILL APPROACH OUR AREA FROM THE NW
OVERNIGHT...AND WILL BRING SCATTERED SHRA/TSRA TO THE REGION. AS OF
NOW THE BEST CHANCE LOOKS TO BE BETWEEN 06-14Z EARLY FRIDAY MORNING.
AFTER THE FRONT PASSES...SFC WINDS WILL VEER AROUND TO THE NW FOR
THE LATTER PART OF THIS TAF PERIOD...WITH CONTINUED CHANCES FOR
SHRA/TSRA AT THE SDF AND LEX TERMINALS. BEST CHANCE AFTER 14Z FRIDAY
WILL BE AT LEX.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT-TERM...JA
LONG-TERM....MJ
AVIATION.....AL
UPDATE.......AL
Hazardous weather outlook, Jun 25, 10:22 AM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1122 AM EDT THU JUN 25 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1122 AM EDT THU JUN 25 2009 /1022 AM CDT THU JUN 25 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO TONIGHT AS A WEAK COOL FRONT DROPS INTO THE REGION.
THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH CENTRAL INDIANA AND
THE NORTHERN PORTION OF CENTRAL KENTUCKY AFTER 4PM EDT. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS TO 50 MPH...A
PERIOD OF VERY HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER WEATHER SYSTEM IS FORECAST TO MOVE THROUGH THE REGION ON
SUNDAY BRINGING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
OUTLOOK AREA. AT THIS TIME THE MAIN THREAT WITH THESE STORMS WILL
BE HEAVY RAIN AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING THROUGH EARLY
FRIDAY MORNING.

JA/MRJ/AL

In the hours before

Special weather statement, Jun 25, 12:18 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
118 PM EDT THU JUN 25 2009

INZ076>078-083-084-089>092-KYZ023>030-061-062-070>072-252300-
ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-BUTLER KY-
EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER...
MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN
118 PM EDT THU JUN 25 2009 /1218 PM CDT THU JUN 25 2009/

...HOT AND HUMID CONDITIONS THROUGH THE EVENING HOURS...

TEMPERATURES IN THE LOWER 90S COMBINED WITH THE HIGH HUMIDITY
VALUES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES AROUND 100
DEGREES. THIS COMBINATION OF HEAT AND HUMIDITY WILL CREATE
HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. THUS...LIMITED
OUTDOOR ACTIVITY IS RECOMMENDED TODAY ESPECIALLY FOR LOCATIONS
ALONG AND WEST OF I-65.

TRY TO STAY INDOORS AND OUT OF THE SUN. IF YOU MUST BE
OUTDOORS...DRINK PLENTY OF FLUIDS AND CHECK UP ON
OTHERS...INCLUDING THE ELDERLY...CHILDREN AND PETS.

AL
Special weather statement, Jun 25, 12:38 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT THU JUN 25 2009

KYZ037-043-251815-
HARRISON-NICHOLAS-
138 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORM AFFECTING EASTERN HARRISON AND NICHOLAS
COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CYNTHIANA...OR 17 MILES
SOUTHEAST OF FALMOUTH...AND MOVING SOUTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE...
  NEAR HOOKTOWN AROUND 155 PM EDT.
  NEAR CARLISLE AROUND 210 PM EDT.
  NEAR MYERS AROUND 215 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

NF
Special weather statement, Jun 25, 1:10 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM EDT THU JUN 25 2009

KYZ037-251900-
HARRISON-
210 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORM WITH GUSTY WINDS OVER HARRISON COUNTY
KENTUCKY...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CYNTHIANA...OR 12 MILES
SOUTHEAST OF WILLIAMSTOWN...AND MOVING SOUTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...VERY HEAVY RAINFALL AND GUSTY WINDS OF
AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR KELAT AROUND 225 PM EDT.
  NEAR BRECKINRIDGE AROUND 230 PM EDT.
  NEAR ODDVILLE AROUND 250 PM EDT.
  NEAR CYNTHIANA AROUND 255 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

AL

The radar

The Jackson,KY radar (KJKL), 75 km away, was scanning. The volume nearest the first event began at 18:32 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 2 heavy rain, 1 thunderstorm wind, 1 hail. Local standard time, as filed.

Heavy Rain, Madison

When
June 25, 1:30 PM EST to 3:30 PM EST
Where
Madison County, Waco
Reported by
Fire Department/Rescue
Coordinates
37.730, -84.150

Rainfall of 4.7 inches was measured at the Waco Fire Station between 230 pm and 430 pm.

Heavy Rain, Bourbon

When
June 25, 2:00 PM EST to 5:00 PM EST
Where
Bourbon County, 0.88 mi SW of Paris
Reported by
COOP Observer
Coordinates
38.210, -84.260

A COOP Observer measured 3.16 inches of rain over a three hour period.

Flash Flood, Madison

When
June 25, 3:15 PM EST to 6:15 PM EST
Where
Madison County, 1.81 mi N of Brassfield to 1.21 mi NNE of Waco
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.696, -84.144

Three to six inches of flowing water was covering Meadowbrook Road.

Flash Flood, Madison

When
June 25, 3:15 PM EST to 6:15 PM EST
Where
Madison County, 1.05 mi NW of Waco to 0.97 mi WNW of Waco
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.740, -84.165

A creek was out of its banks on Tipton Road. Water was in the backyards of residences and two to three feet high over a small bridge making the road impassable.

Thunderstorm Wind, Bourbon

When
June 25, 3:22 PM EST
Where
Bourbon County, 4.33 mi ESE of Paris
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.190, -84.180

Trees were down on Spears Mill Road.

Hail, Bourbon

When
June 25, 4:33 PM EST
Where
Bourbon County, 3.41 mi NW of Centerville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.250, -84.430

Dime to nickle size hail fell near Newtown.

Flash Flood, Madison

When
June 25, 4:42 PM EST to 6:42 PM EST
Where
Madison County, 1.75 mi W of College Hill to 1.27 mi NW of College Hill
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
37.784, -84.152

Water was two feet over a bridge on Oakley Wells Road, shutting the road down.

Flash Flood, Bourbon

When
June 25, 4:45 PM EST to 6:45 PM EST
Where
Bourbon County, 1.55 mi NNE of Escondida to 1.39 mi WNW of North Middletown
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.150, -84.217

Water was flowing over Spears Mill Road southeast of Paris.

Flash Flood, Clark

When
June 25, 4:50 PM EST to 6:50 PM EST
Where
Clark County, 1.77 mi ESE of Winchester to 2.76 mi WNW of Pilot View
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.970, -84.150

Water was flowing over Route 89 between Winchester and the Estill County line.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2009Every state in 2009This day in weather historyWarnings in Kentucky, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178865, 178866, 178852, 178853, 178863, 178854, 178855, 178856, 178861.